MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number HT18DS50NSB928N
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Insufficient Information (4580)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that trach was inserted in august and was fine at first but developed a slow leak.Another trach that was available was checked before insertion and was found to have a leak but due to them not having any more backup trachs, this one was inserted into the patient while they await backup.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other, other text: there were no non-conforming reports (ncrs) initiated for the lot or anomalies identified in the device history record review.D5 is patient/consumer.Patient information was updated.(a2 and a4), corrected data: updated - b1, b2, g5, h1, h5, h6.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12713269
Report Number3012307300-2021-10401
Device Sequence Number12202992
Product Code JOH
UDI-Device Identifier15019517147735
UDI-Public15019517147735
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/21/2026
Device Model NumberHT18DS50NSB928N
Device Catalogue NumberHT18DS50NSB928N
Device Lot NumberST007725
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexUnknown
Patient Weight32 KG